See Alike in...

Alike App

Browser

Agirlhasnoname

815d

I am getting ready to start Humira and I'm really nervous, any advise on what to expect?

Top reply
    • gweny

      784d

      Hi! I have been on it for almost a year :) It has helped me a lot just lessening some of the chronic pain. As a nurse will tell you, you will want to take your auto injector out of the fridge for it to reach room temp. I also reccomend injecting it in your leg (mid top thigh.) My skin had a reaction the first couple months but went down. Its a reddish stipply looking patch, and the area will probably be sore. My nurse said it was super normal and thats the only side effect ive had!

    • gweny

      784d

      Hi! I have been on it for almost a year :) It has helped me a lot just lessening some of the chronic pain. As a nurse will tell you, you will want to take your auto injector out of the fridge for it to reach room temp. I also reccomend injecting it in your leg (mid top thigh.) My skin had a reaction the first couple months but went down. Its a reddish stipply looking patch, and the area will probably be sore. My nurse said it was super normal and thats the only side effect ive had!

    • Frustrated

      807d

      I am having horrible pain in both of my Achilles’ tendons. My insurance does not cover Humira so to expensive to start taking. So I am on Sulfasalazine 500mg once a day for inflammation but not helping.

    • CurlySue

      810d

      Hi, I just started humira last month and It's not to bad I was on embrel but I stung south and just didn't make me feel good. Humira is definitely the better option it may sting the first few times and then after you get used to it you dont feel a thing at all and it goes in so quick. My mom also takes humura but she takes it for rumitoid arthritis but she sometimes gets little rashes in the injection area and it's very itchy that last a few day I myself do not get that symptom though

    • Boston_girl

      813d

      I’ve been on Humira for 5 months now and I was not thrilled about starting a biologic . But it became a quality of life issue. So far I have not had any side effects , and not a huge improvement so far … I just had to do a round of steroids bc my hips and my foot and Achilles’ tendon hurt so bad I was in tears… so I don’t know … but no major side effects here maybe tired the day of but that’s it . I hope it goes well for you . ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion